Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Precum drip during sex, no erection. Taken cozaar and amlodipine. What can be the erectile dysfunction due to?

User rating for this question
Very Good
Answered by
Practicing since : 1995
Answered : 41 Questions
Question
i was with my girl friend the other night . and all i could do was get sami hard and i was only driping with pre cum
Posted Tue, 22 May 2012 in Men Sexual Problems
 
 
Answered by Dr. Vineet Malhotra 3 hours later
Hello,

Thanks for posting your query.

There are several reasons for not being able to achieve full rigid erection.

Erectile problem maybe situational or organic. I need to know if this is the first time that you have had this problem. If so, you may attempt intercourse again before you seek medical therapy.

If the problem persists, I would advise you to consult your local urologist who can prescribe medication for the same. The simplest method of treatment is oral medication (sidenafil/tadalafil) which may correct the problem.

A routine urine analysis and blood sugar testing maybe also warranted if the problem persists.

I hope I have answered your query.

I will be happy to answer any follow-up questions that you may have.

Thanks
Dr. Vineet Malhotra

Above answer was peer-reviewed by
 
Follow-up: Precum drip during sex, no erection. Taken cozaar and amlodipine. What can be the erectile dysfunction due to? 9 hours later
its not the frist time . i tough was high blood presure meds. i was taking cozaar 100mg before. then they tryed to switch to amlodipine then edarbi 80mg.
the problem im getting know is as long as im contect with my girlfriend if i go to the restroom to pee there be like pre-cum after i pee . then if we start to get it on. more so with da pre- cum and i cant be able to get fully hard .
 
 
Answered by Dr. Vineet Malhotra 6 hours later

Hello,

Thanks again,

From what I understand, you have some discharge (like precum) after passing urine associated with erectile dysfunction. This may be a sign of urethritis (inflammation of the urinary passage).

A careful examination by your doctor and tests on urine sample and urethral secretions will help us in finding the exact cause. I encourage you to visit your physician/urologist to streamline the test. A simple course of antibiotics might solve your problem

You will need to get prescription medication for your erectile dysfunction. It would be advisable to consult your local urologist for the same.

Hope I have answered your query. Let me know if you have any more concerns, I will be happy to address your concerns.
If all your queries are answered, please close this discussion.

Wish you good health.

Thanks
Dr Vineet Malhotra
Above answer was peer-reviewed by
 
Follow-up: Precum drip during sex, no erection. Taken cozaar and amlodipine. What can be the erectile dysfunction due to? 2 hours later
i just went to my doctor today . and he order some blood work to test my testoserone level is there any other test that should be done?
 
 
Answered by Dr. Vineet Malhotra 6 hours later
Hello,

Thanks for your query.

It would be useful to get a routine analysis done and a urethral swab test to see for urethral infection.

Hope I have answered your query. Let me know if you have any more concerns, I will be happy to address your concerns.

If all your queries are answered, please close this discussion.

Wish you good health.

Thanks
Dr Vineet Malhotra
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor